# SDR ASAA2021092836109

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 33,602 hours, 10,572 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009175
- Condition: Inoperative
- Location: #2 Engine
- Part time: 33,608 hours, 10,573 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL360 #2 ENGINE SOURCE OFF LIGHT ILLUMINATED. PER CHECKLIST TRIED RECONNECTING GEN WAS UNSUCCESSFUL. STARTED APU AND CONNECTED TO #2 BUS VOLTS AND FREQ AT ZERO FOR #2 GEN. GROUNDED - YES. REMOVED AND REPLACED #2 IDG REF B737-900ER AMM 24-11-11. OPS AND LEAK CHECK GOOD REF AMM 24-11-00, GROUND VERIFICATION COMPLETE.
